# SDR DHLA200800035

- Difficulty date: March 18, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 084
- Aircraft time: 48,592 hours, 30,946 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: TSCP7004B
- Part serial: P90370
- Condition: Leaking
- Location: Apu Bay
- Part time: 48,874 hours, 18,566 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

BEFORE FLIGHT 102 ON GROUND IN SFO, 3 CABIN SMOKE DETECTORS ILLUMINATED ON THE GROUND.  ON INSP FOUND APU TO BE LEAKING OIL.  INGESTED INTAKE, SMOKE DET OK IAW AMM 26-10-0 DEFERRRED IAW MEL 49-11-01 DMI NR 32097.  AIRCRAFT WAS GROUNDED.
